# SDR O2JA2017051000001

- Difficulty date: May 8, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N921CH
- Make and model: Lear 35A
- Aircraft serial: 35A228
- Aircraft time: 16,450 hours, 11,570 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

WHILE BRINGING POWER TO IDLE AT 1000 FT THE RIGHT ENGINE LOST OIL & FUEL PRESSURE AND STARTED WINDMILLING. FOLLOWED THE CHECKLIST AND OPTED NOT TO RESTART THE RIGHT ENGINE. HAD A NON-EVENTFUL SINGLE ENGINE ENGINE LANDING.
